# SDR MWEA010502

- Difficulty date: April 2, 2001
- Submitted: April 4, 2001
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 88,120 hours, 90,362 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Clip
- Part number: 4911484514N
- Condition: Corroded
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SHEAR CLIP RIGHT WING ON BULKHEAD 69 BETWEEN STRINGER 12-13 TO FACILITATE OTHER MAINTENANCE.   CLIP HAS TOOL DAMAGE, BLENDED CORROSION, REMOVED, LOCATED, DRILLED AND INSTALLED CLIP.
